Solutions of the Allen-Cahn equation which are invariant under screw-motion

Research output: Contribution to journalArticle

9 Citations (Scopus)


We study entire solutions of the Allen-Cahn equation which are defined in the 3-dimensional Euclidean space and which are invariant under screw-motion. In particular, we discuss the existence and non existence of nontrivial solutions whose nodal set is a helicoid of ℝ 3.

Original languageEnglish
Pages (from-to)273-286
Number of pages14
JournalManuscripta Mathematica
Issue number3-4
Publication statusPublished - 1 Jul 2012

ASJC Scopus subject areas

  • Mathematics(all)

Cite this